RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2018, Volume 22, Number 2, Pages 214–224 (Mi vsgtu1582)  

Differential Equations and Mathematical Physics

Nonlinear dynamics of open quantum systems

A. Yu. Samarin

Samara State Technical University, Samara, 443100, Russian Federation

Abstract: The evolution of a composite closed system using the integral wave equation with the kernel in the form of path integral is considered. It is supposed that a quantum particle is a subsystem of this system. The evolution of the reduced density matrix of the subsystem is described on the basis of the integral wave equation for a composite closed system. The equation for the density matrix for such a system is derived. This equation is nonlinear and depends on the history of the processes in the closed system. It is shown that, in general, the reduced density matrix trace does not conserve in the evolution processes progressing in open systems and the procedure of the trace normalization is necessary as the mathematical image of a real nonlocal physical process. The wave function collapse and EPR correlation are described using this approach.

Keywords: nonlinear evolution, EPR correlation, nonlocal interaction, open quantum systems, non-markovian process

DOI: https://doi.org/10.14498/vsgtu1582

Full text: PDF file (918 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1706.09405
Document Type: Article
UDC: 53.03:(539.183-539.194)
MSC: 81S40, 58D30
Received: November 24, 2017
Revised: January 11, 2018
Accepted: March 12, 2018
First online: March 28, 2018
Language: English

Citation: A. Yu. Samarin, “Nonlinear dynamics of open quantum systems”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 22:2 (2018), 214–224

Citation in format AMSBIB
\Bibitem{Sam18}
\by A.~Yu.~Samarin
\paper Nonlinear dynamics of open quantum systems
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2018
\vol 22
\issue 2
\pages 214--224
\mathnet{http://mi.mathnet.ru/vsgtu1582}
\crossref{https://doi.org/10.14498/vsgtu1582}
\zmath{https://zbmath.org/?q=an:07038282}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454026800002}
\elib{http://elibrary.ru/item.asp?id=35467727}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1582
  • http://mi.mathnet.ru/eng/vsgtu/v222/i2/p214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:144
    Full text:38
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019